# SDR CALA2016072195571

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 74,189 hours, 27,811 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEVEL CRUISE FLIGHT AT FL360,  HYD RESERVOIR LOW LEVEL ECAM DISPLAYED.  SECURED THE HYD SYSTEM, DECLARED EMERGENCY AND DIVERTED.    R & R THE NR 2 THRUST REVERSER HYDRAULIC CONTROL VALVE AND ENGINE HYDRAULIC PUMP.  CHANGED CASE DRAIN FILTER WITH NO DEBRI NOTED.
